Notre Dame Journal of Formal Logic

The simple consistency of a set theory based on the logic ${\rm CSQ}$.

Ross T. Brady

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 24, Number 4 (1983), 431-449.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093870447

Digital Object Identifier
doi:10.1305/ndjfl/1093870447

Mathematical Reviews number (MathSciNet)
MR717905

Zentralblatt MATH identifier
0488.03026

Subjects
Primary: 03E70: Nonclassical and second-order set theories
Secondary: 03B50: Many-valued logic

Citation

Brady, Ross T. The simple consistency of a set theory based on the logic ${\rm CSQ}$. Notre Dame J. Formal Logic 24 (1983), no. 4, 431--449. doi:10.1305/ndjfl/1093870447. http://projecteuclid.org/euclid.ndjfl/1093870447.


Export citation